# SDR DALA2024080707852

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 29R STA Y=1002 TO Y=1005 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00332: CORROSION LEVEL 2. INTERCOSTAL 29R STA Y=1002 TO Y=1005 AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0487811)
